# SDR UALA2011022200900

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 60,525 hours, 8,987 cycles
- Engine: Pwa PW4090
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fuel Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH PRESSURE (HP) FUEL SHUTOFF VALVE POSITION DISAGREES WITH COMMANDED POSITION. STATUS MSG-7360211 INACTV SD MODE.  MAINT MSG 73-60021 PERFORM ED WET MOTOR NOW HELP.  PERFORMED WIRE CHECK FOUND HIGH RESISTANCE BETWEEN PLUG D71024P AND D71074J, CLEANED BOTH C-P RESISTANCE OK.  PERFORMED WET MOTOR IAW JRH MAINT MESSAGE CLEARED.  ALSO PERFORMED ENG RUN IAW JRH ALL INDICATION GOOD.  FUEL FLOW GOES TO ZERO ON SHUTDOWN.  DURING INSP OF NR 1 ENG FOR FUEL SHUTOFF FAULT FOUND DAMAGED WIRING LOOM W0628 AFT OF CONNECTOR D71072P ON ENGINE LT CORE.  ACCOMPLISHED INSP AND FOUND INSULATION DAMAGED ON 4 WIRES OF LOOM.  NO OTHER DAMAGE TO WIRES NOTED AND ACCOMPLISHED REPAIR WITH SILICONE GUIDELINE TAPE TO RESTORE TO SERVICEAB
